# SDR COMA0560360

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 22,776 hours, 20,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Part number: 172825
- Condition: Unreliable
- Location: Mlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING. TIGHTENED LOOSE PROX SWITCH TARGET ON RT MLG UPLOCK.
